ArticleOriginal scientific text

Title

Isomorphism of some anisotropic Besov and sequence spaces

Authors 1

Affiliations

  1. Mathematical Institute, Polish Academy of Sciences, Gdańsk, Branch, Abrahama 18, 81-825 Sopot, Poland

Abstract

An isomorphism between some anisotropic Besov and sequence spaces is established, and the continuity of a Stieltjes-type integral operator, acting on some of these spaces, is proved.

Bibliography

  1. Z. Ciesielski, Properties of the orthonormal Franklin system II, Studia Math. 27 (1966), 289-323.
  2. Z. Ciesielski, Constructive function theory and spline systems, ibid. 53 (1975), 277-302.
  3. Z. Ciesielski and J. Domsta, Construction of an orthonormal basis in Cm(Id) and Wm_p(Id), ibid. 41 (1972), 211-224.
  4. Z. Ciesielski and T. Figiel, Spline bases in classical function spaces on compact C manifolds, Part I, ibid. 76 (1983), 1-58.
  5. Z. Ciesielski and T. Figiel, Spline bases in classical function spaces on compact C manifolds, Part II, ibid., 95-136.
  6. Z. Ciesielski, G. Kerkyacharian et B. Roynette, Quelques espaces fonctionnels associés à des processus gaussiens, ibid. 107 (1993), 171-204.
  7. A. Kamont, A note on the isomorphism of some anisotropic Besov-type function and sequence spaces, in: Proc. Conf. "Open Problems in Approximation Theory", Voneshta Voda, June 18-24, 1993, to appear.
  8. S. Ropela, Spline bases in Besov spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 319-325.
Pages:
169-189
Main language of publication
English
Received
1993-10-15
Published
1994
Exact and natural sciences